# SDR SWAA2025030498105

- Difficulty date: February 20, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 29,835 hours, 14,714 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 671EB ONE HOLE IS ELONGATED.<[01] DAMAGE REMOVAL ACCOMPLISHED IAW SRM 51-70-05-2R-9 REPAIR #9.;[02] INSPECTED WORK ACCOMPLISHED IN C/A #1.  DAMAGE REMOVAL ACCOMPLISHED IAW SRM 51-70-05-2R-9 REPAIR #9.   APPLIED REPAIR IAW SRM 51-70-05-2R-9 REPAIR #9.   INSPECTED WORK ACCOMPLISHED.   APPLIED REPAIR IAW SRM 51-70-05-2R-9 REPAIR #9.  SANDED; CLEANED; AND SEALED REPAIR AREA I/A/W SRM 51-70-05-2R-9.  RESTORED ABRASION RESISTANT FINISH TO CONTACT AREAS AT UNDERSIDE OF PANEL IAW AMM 51-21-81.  APPLIED CONDUCTIVE COATING TO REPAIR AREA IAW AMM 51-21-71.   REPAIRED PANEL IAW SRM 51-70-05-2R-9 REPAIR #9. SEALED PANEL IAW SRM 51-70-08-0G-0; RESTORED FINISH IAW AMM 51-21-99.
